# SDR SWIA200210535

- Difficulty date: January 12, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 20,542 hours, 18,320 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YD 2 WILL NOT ENGAGE.  REPLACED 2K2CA RELAY (ARM).  OPS CHECK GOOD YAW DAMPER SYSTEM.  P/N:  MS27400-31X.
